Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Temodar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 05:14 PM
Janet
Guest
 
Posts: n/a
Default Temodar

I used Temodar for my 2"x2"x3" anaplastic astrocytoma tumor. Surgery first (100% removal). We combined radiation with the Temodar, intending to take the breaks (30 days on, then 2 weeks off) when they came out with the study saying just keep on it. I had regular CT's (can't do MRI's), finally after 6 months had a PET and found no live cancer cells! Yea! Six month Temodar treatment, but I can't remember length on radition treatment (6 weeks, daily?)<br><br>Since the tumor was Stage III, we elected to continue the Temodar for 6 more months. We got 2 months into the elective use and I developed a very serious case of double pneumonia, so ICU, respirator and a drug induced coma for 4 days. Result of the life-saving medical treatment was near total atropy of leg muscles and I couldn't walk - inpatient rehab needed for 2 weeks. I had to use a walker and wheelchair, but I'm doing well now, almost 2 months to the day after my health event.<br><br>"They" say that the form of pneumonia that I had is the one that kills most of the AIDS patients - and that many chemo (not necessarily just Temodar patients) get it also because of the depleted immune system. I know very little beyond this, but I am torqued because that was supposed to be a wonderful thing about this drug that it does not destroy the immune system.<br><br>But the good news is, tumor is gone!<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
temodar linked to lukemia dawn Temodar 0 12-03-2005 06:00 AM
my partner's experience with Temodar Dot Temodar 0 07-05-2005 06:00 AM
Temodar Robert Temodar 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:10 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.